Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 6, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jul 30, 2007, 9:10 AM CDT for Jasper County, Tyler County, Texas. It took effect at Jul 30, 2007, 4:06 PM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2007, 9:10 AM CDT (14:10 UTC)
- In effect from
- Jul 30, 2007, 4:06 PM CDT
- Expired
- Aug 4, 2007, 9:03 AM CDT
- In force
- 5 days
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
Counties Jasper County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 118 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Town Bluff (TBFT2).
- Action stage
- 64 ft
- Minor stage
- 68 ft
- Moderate stage
- 72 ft
- Major stage
- 82.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLCH 301410 FLWLCH BULLETIN FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 910 AM CDT MON JUL 30 2007 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... NECHES RIVER NEAR TOWN BLUFF TXC241-457-310410- /O.NEW.KLCH.FL.W.0006.070730T2106Z-070803T1029Z/ /TBFT2.1.ER.070730T2106Z.070731T0600Z.070802T2229Z.NO/ 910 AM CDT MON JUL 30 2007 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR TOWN BLUFF. * FROM THIS AFTERNOON TO LATE THURSDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 62.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...RISE BACK ABOVE FLOOD STAGE TODAY DUE TO A CHANGE IN RELEASES FROM STEINHAGAN RESERVOIR. THE RIVER SHOULD CONTINUE TO RISE TO NEAR 66.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER IS EXPECTED FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
11 follow-up statements
000 WGUS84 KLCH 301429 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 929 AM CDT MON JUL 30 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-310429- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 929 AM CDT MON JUL 30 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE. * AT 8:45 AM MONDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER SHOULD REMAIN BETWEEN 24.0 AND 25.0 FEET THROUGH THE WEEK. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-310429- /O.CON.KLCH.FL.W.0006.070730T2106Z-070803T1029Z/ /TBFT2.1.ER.070730T2106Z.070731T0600Z.070802T2229Z.NO/ 929 AM CDT MON JUL 30 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * FROM THIS AFTERNOON TO LATE THURSDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 62.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...RISE BACK ABOVE FLOOD STAGE TODAY DUE TO A CHANGE IN RELEASES FROM STEINHAGAN RESERVOIR. THE RIVER SHOULD CONTINUE TO RISE TO NEAR 66.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER IS EXPECTED FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
000 WGUS84 KLCH 310106 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 806 PM CDT MON JUL 30 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... NECHES RIVER NEAR TOWN BLUFF ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE LAC011-019-TXC351-361-311506- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 806 PM CDT MON JUL 30 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 7:45 PM MONDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY EARLY THURSDAY MORNING THEN BEGIN FALLING. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-311506- /O.EXT.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070730T2333Z.070802T1800Z.000000T0000Z.NO/ 806 PM CDT MON JUL 30 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 7:00 PM MONDAY THE STAGE WAS 64.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 64.7 FEET BY THURSDAY EARLY AFTERNOON THEN BEGIN FALLING. * AT STAGES NEAR 64.0 FEET, MINOR FLOODING WILL OCCUR. $$
000 WGUS84 KLCH 311413 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 913 AM CDT TUE JUL 31 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... NECHES RIVER NEAR TOWN BLUFF ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE LAC011-019-TXC351-361-010413- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 913 AM CDT TUE JUL 31 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 8:45 AM TUESDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-010413- /O.EXT.KLCH.FL.W.0006.000000T0000Z-070804T1200Z/ /TBFT2.1.ER.070730T2333Z.070731T1300Z.070804T0000Z.NO/ 913 AM CDT TUE JUL 31 2007 ...FLOOD WARNING NOW EXPECTED TO END SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 65.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
000 WGUS84 KLCH 010148 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 848 PM CDT TUE JUL 31 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... NECHES RIVER NEAR TOWN BLUFF ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE LAC011-019-TXC351-361-011548- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 848 PM CDT TUE JUL 31 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 7:45 PM TUESDAY THE STAGE WAS 24.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY AFTER MIDNIGHT TOMORROW. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-011548- /O.EXT.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070730T2333Z.070731T1415Z.000000T0000Z.NO/ 848 PM CDT TUE JUL 31 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 8:00 PM TUESDAY THE STAGE WAS 64.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 64.9 FEET BY TOMORROW MORNING THEN BEGIN FALLING. * AT STAGES NEAR 64.0 FEET, MINOR FLOODING WILL OCCUR. $$
000 WGUS84 KLCH 011308 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 808 AM CDT WED AUG 01 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-020308- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 808 AM CDT WED AUG 01 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 7:45 AM WEDNESDAY THE STAGE WAS 24.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY AFTER MIDNIGHT TOMORROW. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-020308- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070730T2333Z.070731T1415Z.000000T0000Z.NO/ 808 AM CDT WED AUG 01 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 7:00 AM WEDNESDAY THE STAGE WAS 64.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 64.9 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT STAGES NEAR 64.0 FEET, MINOR FLOODING WILL OCCUR. $$ JS
000 WGUS84 KLCH 020117 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 817 PM CDT WED AUG 01 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-021517- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 817 PM CDT WED AUG 01 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 7:45 PM WEDNESDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY AFTER MIDNIGHT TOMORROW. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-021517- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070730T2333Z.070802T1800Z.000000T0000Z.NO/ 817 PM CDT WED AUG 01 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 8:00 PM WEDNESDAY THE STAGE WAS 66.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.3 FEET BY TOMORROW EARLY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
000 WGUS84 KLCH 021429 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 929 AM CDT THU AUG 02 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-030429- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 929 AM CDT THU AUG 02 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 8:45 AM THURSDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 24.9 FEET. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-030429- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070730T2333Z.070803T0000Z.000000T0000Z.NO/ 929 AM CDT THU AUG 02 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 9:00 AM THURSDAY THE STAGE WAS 66.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.9 FEET BY THIS EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
000 WGUS84 KLCH 030213 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 913 PM CDT THU AUG 02 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-031613- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 913 PM CDT THU AUG 02 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 8:45 PM THURSDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 24.9 FEET. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-031613- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070730T2333Z.070803T0030Z.000000T0000Z.NO/ 913 PM CDT THU AUG 02 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 8:00 PM THURSDAY THE STAGE WAS 67.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR STEADY THE NEXT SEVERAL DAYS. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
000 WGUS84 KLCH 031422 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 922 AM CDT FRI AUG 03 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-040422- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 922 AM CDT FRI AUG 03 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 8:45 AM FRIDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL REMAIN BETWEEN 24.5 AND 24.9 FEET INTO NEXT WEEK. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-040422- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070730T2333Z.070803T1800Z.000000T0000Z.NO/ 922 AM CDT FRI AUG 03 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 9:00 AM FRIDAY THE STAGE WAS 67.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.6 FEET BY THIS AFTERNOON THEN FALL OVER THE WEEKEND AND REMAIN AROUND 66.0 FEET INTO NEXT WEEK. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
000 WGUS84 KLCH 040143 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 843 PM CDT FRI AUG 03 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-041543- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 843 PM CDT FRI AUG 03 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE. * AT 7:45 PM FRIDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 24.9 FEET THROUGH TOMORROW, THEN BEGIN A SLOW FALL. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-041543- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070730T2333Z.070803T1415Z.000000T0000Z.NO/ 843 PM CDT FRI AUG 03 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE. * AT 8:00 PM FRIDAY THE STAGE WAS 65.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 65.2 FEET THROUGH THE WEEKEND. ADDITIONAL RISES OR FALLS ARE POSSIBLE THEREAFTER. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
000 WGUS84 KLCH 041403 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 903 AM CDT SAT AUG 04 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... NECHES RIVER NEAR TOWN BLUFF ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE LAC011-019-TXC351-361-050403- /O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 903 AM CDT SAT AUG 04 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE . * AT 8:31 AM SATURDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO REMAIN BETWEEN 24.5 AND 24.9 FEET INTO NEXT WEEK. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-041433- /O.CAN.KLCH.FL.W.0006.000000T0000Z-070804T1403Z/ /TBFT2.1.ER.070730T2333Z.070803T1415Z.070804T0726Z.NO/ 903 AM CDT SAT AUG 04 2007 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR TOWN BLUFF. * AT 8:00 AM SATURDAY THE STAGE WAS 63.5 FEET. * FELL BELOW FLOOD STAGE AT 2:26 AM SATURDAY. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO 62.8 FEET BY TOMORROW MORNING AND HOLD STEADY BASED ON THE LATEST RELEASE INFORMATION FROM STEINHAGEN RESERVOIR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jul 30, 3:23 AM CDT, 5 hours 47 minutes earlier.
Area forecast discussion, Jul 30, 3:23 AM CDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 323 AM CDT MON JUL 30 2007 .DISCUSSION...WATER VAPOR IMAGERY THIS MORNING SHOWS OUR RESIDENT UPR LO NOW A LITTLE FARTHER WEST SPINNING OVER EXTREME WRN TX OR SRN NM. MEANWHILE SOME WEAK ANTICYCLONIC FLOW ALOFT EVIDENT ACROSS THE FORECAST AREA ATTM. SFC ANALYSIS SHOWS THE AREA ON THE WRN PERIPHERY OF ATLANTIC HI WITH WEAK SWRLY LO-LVL FLOW IN PLACE. EVENING SOUNDINGS FROM AROUND THE REGION SHOWED OUR MOIST AIRMASS REMAINED IN PLACE WITH PWAT VALUES WELL ABOVE 2 INCHES WHICH IS ON THE ORDER OF 125 PERCENT OF NORMAL. MEAN RH VALUES WERE AROUND 70 PERCENT FOR THE MOST PART. REGIONAL 88DS WERE QUIET...FOR NOW. NOT MANY CHANGES MADE TO THE INHERITED GRIDS/FORECASTS. ANOTHER DAY WITH ABOVE NORMAL POPS IN STORE AS A MOIST UNSTABLE AIRMASS LINGERS WITH A WEAKNESS IN THE MEAN FLOW ALOFT AND EASILY ATTAINABLE CONVECTIVE TEMPS. BASED ON PERSISTENCE DID INCREASE THE EARLY MORNING POPS AS WE HAVE DEVELOPMENT AROUND 11Z THE PAST FEW DAYS. BY THE AFTERNOON SEA BREEZE DEVELOPMENT WILL HELP FURTHER AID CONVECTION. THIS PATTERN REMAINS IN PLACE FOR PRETTY MUCH THE REST OF THE WEEK AS MOISTURE REMAINS HIGH WITH PWAT VALUES REACHING BACK TOWARD 2.4 INCHES BY WEDNESDAY. GFS CONTINUES TO ADVERTISE A WEAK BACKDOOR FRONT PUSHING INTO THE REGION AS TROFFING DIGS DOWN THE EAST COAST FOR THE WEDNESDAY-THURSDAY TIME FRAME WHICH COULD LEAD TO A COUPLE OF WET DAYS. FOR NOW LEFT POPS IN THE MID-CHANCE NEIGHBORHOOD AND CAN LET LATER SHIFTS REFINE. AS WE GET TOWARD THE WEEKEND RIDGING ALOFT BRINGS REASONABLE CAPPING AS SEEN IN FORECAST SOUNDINGS SO HAVE LOWERED POPS BACK TO SLIGHT CHANCE FOR THE END OF THE PERIOD. && .AVIATION...SOME MVFR CONDITIONS POSSIBLE ALL TERMINALS AROUND SUNRISE WITH GOOD LO-LVL MOISTURE AND DECENT RADIATIONAL FOG DEVELOPMENT CONDITIONS IN PLACE. OTHERWISE MAIN AVIATION CONCERN FOR TODAY IS CONVECTIVE DEVELOPMENT. MAIN TIME FRAME FOR TRW DEVELOPING LOOKS TO BE 17Z THRU 00Z. && .MARINE...LIGHT MAINLY ONSHORE FLOW EXPECTED THROUGH THE PERIOD WITH HI PRES IN CONTROL. && .PRELIMINARY POINT TEMPS/POPS... KLCH 89 75 91 76 / 40 20 40 20 KBPT 90 75 91 76 / 40 20 40 20 KAEX 91 73 91 73 / 50 20 40 20 KLFT 90 75 91 75 / 40 20 40 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && 25
Hazardous weather outlook, Jul 30, 4:50 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 450 AM CDT MON JUL 30 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-311000- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 450 AM CDT MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WEST TEXAS WILL COMBINE WITH ABUNDANT TROPICAL MOISTURE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS TODAY. LOCALLY HEAVY RAIN IS POSSIBLE WITH SOME OF THIS ACTIVITY...BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE WEEK...BEFORE DECREASING IN COVERAGE OVER THE WEEKEND AS HIGH PRESSURE ALOFT BUILDS OVER THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 25
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.